# SDR SWIA201231831

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 26,372 hours, 22,188 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE UPON EXTENSION FOR APPROACH.  NOSE WAS DOWN AND LOCKED.  BOTH MAINS REMAINDED UP.  AFTER ABOUT 45 SECONDS, BOTH MAINS EXTENDED AND LOWERED DOWN AT THE SAME TIME.  (FLT 5606)  REPLACED LANDING GEAR SELECTOR VALVE AND ACMP 3A IAW AMM.  P/N ON  848847 S/N OFF MX636745.
